# SDR AALA201904029015

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 15,976 hours, 4,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR EMERGENCY CYLINDER (ACCUMULATOR) LOW. MAINTENANCE CHARGED R4 DOOR EMERGENCY CYLINDER (ACCUMULATOR) TO PROPER PRESSURE PER AMM 52-10-00.
